# SDR ASAA2015110913816

- Difficulty date: November 9, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSTION PANEL CORRODED FROM BS 767-797.  ACFT GROUNDED.  REMOVED CORROSION ON SHIELD FROM RBL 21 IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS 0.050" MATERIAL REMAINING 0.044, MATERIAL LOSS 0.006, DAMAGE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIG 103. REMOVED SHIELD IAW SRM 51-40-02.  LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05. ALODINED AND PRIMED NEW SHIELD FASTENER HOLES IAW SRM 51-20-01. INSTALLED NEW SHIELD PN 146A8127U12 AND PO 852984.1 IAW SRM 51-40-02 AND DWG 146A0081, REV A.  REMOVED DOT.
